# SDR 96ZZZX5472

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2831W
- Make and model: Amtr BEDEBD4
- Aircraft serial: 692
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TOP RIB CRACKED, DISCOVERED DURING INSPECTION.  RUDDER BALANCE WEIGHT IS RIVETED TO RIB.  RIB WAS BUILT BY OWNER IAW INSTRUCTIONS.  RIB BUILT FROM .025 INCH 2024.  APPEARS NOT TO BE STRONG ENOUGH TO HOLD BALANCE WEIGHT.  NEW RIB FABRICATED FROM .032 INCH WITH DOUBLERS.
